# SDR UPS08852752

- Difficulty date: June 27, 2008
- Submitted: July 17, 2008
- Operation: Air carrier
- Aircraft: N752UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45952
- Aircraft time: 62,439 hours, 26,361 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C2,  CORRODED LOWER ATC-2 ANTENNA INSTALLATION AREA EXTERNAL SKIN AT STA. Y 427-5 RBL3.  FABBED AND INSTALLED REPAIR DOUBLER IAW SRM, 51-1-8, 53-2-00 FIG 1F51- 3-2, 51-1-22.
